Wednesday, 16 October 2013

Big skin news.

No one cares probably but I have come off my acne medication due to my own choice. I would rather have spots than my skin when I was on them evil things.

  1. Things started positive. I was really excited. I noticed my skin getting really dry and bumped my moisturiser to a 'very dry'
  2. I started to realise my make up never seemed to 'sit right' My foundation looked dry and clinged to my skin and kept coming off really easily and soaked into every single pore I had! Big no no and was getting me down SO bad.
  3. My spots were getting so much worse and this made it extremely hard. My make up didn't go right which kept me with the little self confidence I had, without this, what could I do? Combined with horrible skin and even more spots I was getting to the end of my tether.
  4. SORE. Sore everything! Sore eyes and lips were a major major problem. All the skin around my mouth had cracked and my lips were swollen and dry and sore. I remember eating a meal once and leaving half because my lips were BURNING. 
  5. I felt sick every time I ate and had spurts of feeling like throwing up
All these factors added together equalled a VERY unhappy me. I was out shopping and literally broke down and I decided to take matters into my own hands and to make myself happy to end the bloody things! Guys I know, tablets DO give you side effects but these were super bad. I dealt with them for long enough and I couldn't deal anymore. The doctor said if I had ANY side effects to come off them or tell her. 

Since, I have started to use Origins. This brand is my saviour. Its saved my life. I will do a post soon all about this magical brand and my skin hasnt looked this good for me for so so long.

1 comment:

  1. Which medication were you on? I have Lymecycline which I rarely take, was yours the same?xxx